American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Claudia Pinzari. Growth rates of dimensional invariants of compact quantum groups and a theorem of H{\o}egh-Krohn, Landstad and St{\o}rmer. Proc. Amer. Math. Soc. 141 (2013) 895-907.
Abstract, references, and article information   
View Article: PDF

[2] Zeng Lian and Kening Lu. Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space. Memoirs of the AMS 206 (2010) MR 2674952.
Book volume table of contents   

[3] Marius Ionescu. Mauldin-Williams graphs, Morita equivalence and isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1087-1097. MR 2196042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wojciech Bartoszek and Beata Kuna. On residualities in the set of Markov operators on $\mathcal{C}_1$. Proc. Amer. Math. Soc. 133 (2005) 2119-2129. MR 2137879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ola Bratteli, Palle E. T. Jorgensen and Vasyl′ Ostrovs′kyĭ. Representation theory and numerical AF-invariants. The representations and centralizers of certain states on $\scr O_d$. Memoirs of the AMS 168 (2004) MR 2030387.
Book volume table of contents   


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia